Exact Solutions and Rogue Waves for the Derivative Nonlinear SchrÖdinger Equation

Changfu Liu, Jinmei Liu, Ping Zhou

Page: 1-6
Abstract View: 848 times | Full Article - PDF: 369 times | Review History: 0 times |

A Family of High Order One-Block Methods for the Solution of Stiff Initial Value Problems

I. J. Ajie, K. Utalor, P. Onumanyi

Page: 1-14
Abstract View: 662 times | Full Article - PDF: 370 times | Review History: 0 times |

Penalty Algorithm Based on Three-Term Conjugate Gradient Method for Unconstrained Optimization Portfolio Management Problems

Samson Akinwale, O. O. Okundalaye

Page: 1-13
Abstract View: 697 times | Full Article - PDF: 411 times | Review History: 0 times |

Statistical Analysis of the Mixture of Inverted Exponential Distribution Under Bayesian Approach

Tabasam Sultana, Muhammad Aslam, Javid Shabbir

Page: 1-16
Abstract View: 703 times | Full Article - PDF: 387 times | Review History: 0 times |

Methods of Bilateral Approximations for Nonlinear Eigenvalue Problems

Bohdan Podlevskyi

Page: 1-20
Abstract View: 643 times | Full Article - PDF: 334 times | Review History: 0 times |